Volume 113, Issue 3 – May 1981

The topology of real algebraic sets with isolated singularities

Pages 425-446 by Selman Akbulut, Henry C. King

The index theorem for classical minimal surfaces

Pages 447-499 by Reinhold Böhme, Anthony Joseph Tromba

On the convergence of formal equivalence between embeddings

Pages 501-514 by André Hirschowitz

The Goldbillon-Vey classes of codimension one foliations which are almost without holonomy

Pages 515-527 by Tadayoshi Mizutani, Shigeyuki Morita, Takashi Tsuboi

Knots, links, and symbolic dynamics

Pages 529-552 by John M. Franks

On the order of uniprimitive premutation groups

Pages 553-568 by László Babai

The action of complex conjugation on a Shimura variety

Pages 569-599 by James Stuart Milne, Kuang-yen Shih

Weak-$L^\infty$ and BMO

Pages 601-611 by Colin Bennett, Robert A. DeVore, Robert Sharpley

Hardy’s inequality and the $L^1$-norm of exponential sums

Pages 613-618 by O. Carruth McGehee, Louis Pigno, Brent Smith

A remark on the preceding paper

Pages 619-620 by Irving Glicksberg

Finite $H$-spaces and algebras over the Steenrod algebra; a correction

Pages 621-622 by John Frank Adams, Clarence W. Wilkerson, Jr.